# SDR SWAA2024022743662

- Difficulty date: January 22, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING: COVE SEAL SUPPORT ANGLE CRACKED ABOVE #2 PYLON AFT TIP<[01] REMOVED AND REPLACED COVE SEAL SUPPORT ANGLE CRACKED ABOVE #2 PYLON AFT TIP I.A.W SRM 51-40-02-0G-0 AND S.O.P.M 20-50-01;[02] UPDATED PART REQUIREMENTS.;[03] VERIFIED CORRECTIVE ACTION #1
